# SDR AALA201605099009

- Difficulty date: May 5, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 23,523 hours, 9,194 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  5 INCH ROUND SOFT SPOT IN AFT GALLEY FLOOR RT SIDE.  REPLACED FLOOR PANEL IN AFT GALLEY.
